# SDR ABXA010452

- Difficulty date: August 23, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 36,440 hours, 40,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS WOULD NOT TEST.  REPLACED THE EMERGENCY LIGHTS BATTERIES.  OPS CHECKED GOOD IAW DC-9 AMM 33-53-02-4.
